RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Eurasian Math. J.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Eurasian Math. J., 2017, том 8, номер 3, страницы 109–115 (Mi emj270)  

Эта публикация цитируется в 1 научной статье (всего в 1 статье)

Short communications

On precompactness of a set in general local and global Morrey-type spaces

N. A. Bokayeva, V. I. Burenkovbc, D. T. Matina

a Department of Mechanics and Mathematics, L.N. Gumilyov Eurasian National University, 13 Munaitpasov St, 010008 Astana, Kazakhstan
b S.M. Nikolskii Mathematical Institute, Peoples Friendship University of Russia(RUDN University), 6 Miklukho-Maklay St, 117198 Moscow, Russia
c V.A. Steklov Mathematical Institute, Russian Academy of Sciences, 8 Gubkin St, Moscow, 119991 Russia

Аннотация: Necessary and sufficient conditions for the precompactness of a set in general local Morrey-type spaces and sufficient conditions for the precompactness of a set in general global Morrey-type spaces are obtained.

Ключевые слова и фразы: Morrey spaces, precompactness, local and global Morrey-type spaces.

Финансовая поддержка Номер гранта
Министерство образования и науки Республики Казахстан 0085/PTSF-14
2709/GF4
Министерство образования и науки Российской Федерации 02.a03.21.008
N.A. Bokayev and D.T. Matin were supported by the target program 0085/PTSF-14 and a grant under the grant number 2709/GF4 of the Ministry of Science and Education of the Republic of Kazakhstan. V.I. Burenkov was supported by the grant of the Ministry of Education and Science of the Russian Federation (the Agreement number 02.a03.21.008).


Полный текст: PDF файл (393 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: 35Q79, 35K05, 35K20
Поступила в редакцию: 15.07.2017
Язык публикации: английский

Образец цитирования: N. A. Bokayev, V. I. Burenkov, D. T. Matin, “On precompactness of a set in general local and global Morrey-type spaces”, Eurasian Math. J., 8:3 (2017), 109–115

Цитирование в формате AMSBIB
\RBibitem{BokBurMat17}
\by N.~A.~Bokayev, V.~I.~Burenkov, D.~T.~Matin
\paper On precompactness of a set in general local and global Morrey-type spaces
\jour Eurasian Math. J.
\yr 2017
\vol 8
\issue 3
\pages 109--115
\mathnet{http://mi.mathnet.ru/emj270}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3719799}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000416973500011}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/emj270
  • http://mi.mathnet.ru/rus/emj/v8/i3/p109

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Bokayev N., Matin D., Baituyakova Zh., “A Sufficient Condition For Compactness of the Commutators of Riesz Potential on Global Morrey-Type Space”, AIP Conference Proceedings, 1997, eds. Ashyralyev A., Lukashov A., Sadybekov M., Amer Inst Physics, 2018, UNSP 020008-1  crossref  isi  scopus
  • Eurasian Mathematical Journal
    Просмотров:
    Эта страница:170
    Полный текст:45
    Литература:18

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019